DBLP BibTeX Record 'journals/dm/BlazsikHPT93'

@article{DBLP:journals/dm/BlazsikHPT93,
  author    = {Zolt{\'a}n Bl{\'a}zsik and
               Mih{\'a}ly Hujter and
               Andr{\'a}s Pluh{\'a}r and
               Zsolt Tuza},
  title     = {Graphs with no induced C$_{\mbox{4}}$ and 2K$_{\mbox{2}}$},
  journal   = {Discrete Mathematics},
  volume    = {115},
  number    = {1-3},
  year      = {1993},
  pages     = {51-55},
  ee        = {http://dx.doi.org/10.1016/0012-365X(93)90477-B},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}